



ST. PETERSBURG GRAND PRIX (V1) FEBRUARY 26 - MARCH 2, 2025

WEDNESDAY, FEBRUARY 26, 2025

9:00 AM - USF PRO TEAMS LOAD-IN

12:00 PM - 4:00 PM REGISTRATION OPEN – (PADDOCK – TECH TRAILER)

THURSDAY, FEBRUARY 27, 2025

9:00 AM -	3:00 PM	REGISTRATION OPEN – (ROCOCO STEAK 655 2 ND AVE. S., ST. PETE)
9:00 AM -	5:00 PM	TECH OPEN (CLOSED FROM 12:00 PM - 1:00 PM)
11:30 AM -	11:45 AM	PACE CARS & TWO SEATER SHAKE DOWN LAPS
12:00 PM -	2:00 PM	PROMOTER ACTIVITY
1:00 PM -		CREW CHIEF MEETING – TECH TRAILER
2:15 PM -	3:15 PM	TRACK WALK— GOLF CARTS, TUGGERS OR WALKING ONLY. TWO WHEELED VEHICLES ARE NOT ALLOWED.
4:00 PM -	7:00 PM	PARTY IN THE PARK – NORTH STRAUB PARK
5:00 PM -	6:30 PM	5K RUN

FRIDAY, FEBRUARY 28, 2025

8:00 AM -	4:30 PM	REGISTRATION OPEN – (ROCOCO STEAK 655 2 ND AVE. S., ST. PETE)
7:30 AM -	5:30 PM	TECH OPEN (CLOSED FROM 1:30 PM - 2:30 PM)
8:00 AM -		USF PRO 2000 & USF2000 DRIVERS MEETING – MAHAFFEY THEATER
9:10 AM -	9:45 AM	USF PRO 2000 PRACTICE 1
10:00 AM -	10:30 AM	MX5 PRACTICE 1
10:45 AM -	11:20 AM	USF2000 PRACTICE 1
11:35 AM -	12:05 PM	USF PRO 2000 QUALIFYING (20 MINUTES MAX GREEN)
12:20 PM -	12:50 PM	MX5 PRACTICE 2
12:45 PM -	1:45 PM	INDYCAR AUTOGRAPH SESSION – FAN VILLAGE
1:05 PM -	1:35 PM	USF2000 QUALIFYING (20 MINUTES MAX GREEN)
2:00 PM -	2:45 PM	INDY NXT PRACTICE 1
3:05 PM -	4:25 PM	INDYCAR PRACTICE 1
4:45 PM -	5:30 PM	USF2000 RACE 1 (20 LAPS OR 45 MIN)
5:50 PM -	6:20 PM	TWO SEATER RIDES
3.30 F W -	0.20 1 101	INO SEATER NIDES







SATURDAY, MARCH 1, 2025

8:05 AM -	8:45 AM	MX5 QUALIFYING
9:00 AM -	4:00 PM	TECH OPEN (CLOSED FROM 1:00 PM - 2:00 PM)
9:10 AM -	9:55 AM	INDY NXT PRACTICE 2
9:30 AM -	4:00 PM	REGISTRATION OPEN – (ROCOCO STEAK 655 2 ND AVE. S., ST. PETE)
10:15 AM -	11:15 AM	INDYCAR PRACTICE 2
11:35 AM -	12:15 PM	USF PRO 2000 RACE 1 (25 LAPS OR 40 MIN)
12:30 PM -	1:10 PM	USF2000 RACE 2 (20 LAPS OR 40 MIN)
1:30 PM -	2:00 PM	USF PRO 2000 AUTOGRAPH SESSION - TBD
1:30 PM -	2:00 PM	INDY NXT QUALIFYING
2:10 PM -	2:40 PM	USF2000 AUTOGRAPH SESSION - TBD
2:30 PM -	4:00 PM	INDYCAR QUALIFYING
4:15 PM-	5:00 PM	INDY NXT AUTOGRAPH SESSION – FAN VILLAGE
4:25 PM -	5:10 PM	MX5 RACE 1
5:25 PM -	6:25 PM	TWO SEATER & EVENT CARS

SUNDAY, MARCH 2, 2025

6:30 AM -	9:00 AM	TECH OPEN
6:45 AM -		DEVOTIONAL- INDYCAR TECH PAD
7:00 AM -	11:00 AM	REGISTRATION OPEN – (ROCOCO STEAK 655 2 ND AVE. S., ST. PETE)
7:30 AM -		MASS – OUTSIDE MAHAFFEY
8:00 AM -	8:40 AM	USF PRO 2000 RACE 2 (25 LAPS OR 40 MIN)
9:02 AM -	9:27 AM	INDYCAR WARM-UP
10:10 AM -	11:05 AM	INDY NXT RACE (45 LAPS OR 55 MIN)
12:29 PM -		INDYCAR RACE – 100 LAPS
3:00 PM -	3:45 PM	MX5 RACE 2

SERIES LISTING:

ANDERSEN INTERIOR CONTRACTING GRAND PRIX OF ST. PETERSBURG (USF PRO 2000) FOUNDATION BUILDING MATERIALS GRAND PRIX OF ST. PETERSBURG (USF2000) NTT INDYCAR SERIES INDY NXT MX5 CUP

MEDICAL INFORMATION:

INFIELD CARE CENTER (MINOR INJURIES): MAHAFFEY THEATER FIRST AID ROOM

HOSPITAL (MINOR INJURIES): BAYFRONT HEALTH, 701 6TH ST., ST. PETE

HOSPITAL (TRAUMA & BURN CENTER): TAMPA GENERAL HOSPITAL, 1 TAMPA GENERAL CIR., TAMPA

MEETING INFORMATION:

DRIVERS MEETING:

USF PRO 2000 – FRIDAY AT 8:00 AM -MAHAFFEY THEATER USF2000 – FRIDAY AT 8:00 AM – MAHAFFEY THEATER

CREW CHIEF: THURSDAY AT 1:00 PM- SERIES TECH TRAILER

